MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX HI-FLO 5-GANG, 3 WAY MANIFOLD; STOPCOCK, I.V. SET

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX HI-FLO 5-GANG, 3 WAY MANIFOLD; STOPCOCK, I.V. SET
Catalog Number MX4315LM
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Ventricular Fibrillation (2130)
Date of Event 03/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: month and year of event have been provided; day is unknown.H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the manifold on a cardiovascular intensive care unit (cvicu) patient was found to have a leak.The patient¿s blood pressure dropped significantly and went into ventricular fibrillation (v-fib) within 15-20 minutes of the incident.The therapies used on the patient at the time of the event was cardiac drugs.
 
Additional Manufacturer Narrative
H6.Codes: updated.No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review could not be performed as the lot number was unknown.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
MEDEX HI-FLO 5-GANG, 3 WAY MANIFOLD
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key21882938
Report Number1526863-2025-00042
Device Sequence Number7865353
Product Code FMG
UDI-Device Identifier10351688507686
UDI-Public(01)10351688507686
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4315LM
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale